# SDR WX0A2015082472830

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,828 hours, 27,039 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 290, THE FLOW LIGHT ON & THE CABIN BEGAN CLIMBING AT 1000 FEET A MINUTE.  CREW ASKED FOR A DESCENT & EXECUTED QRH 21.7 CABIN PRESS OFF SCHEDULE OR ERRATIC CHECKLIST.  THE CABIN GOT UP TO 11000 FEET AT ITS HIGHEST POINT.  ATC HAD DECLARED THE EMER FOR THE ACFT.  ONCE AT 9000 FEET THE CREW REGAINED CONTROL OF THE PRESSURIZATION SYS & ASKED ATC TO STAND DOWN FROM AN EMER SITUATION & CONTINUED.  THE ARRIVAL & LANDING WERE UNEVENTFUL, THE PAX MASKS WERE NOT DEPLOYED.  THE CAPTAIN WROTE UP THE DISCREPANCY, THE CREW & PAXS WILL SWAP ACFT & CONTINUE.
